File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Classification of free actions on complete intersections of four quadrics

TitleClassification of free actions on complete intersections of four quadrics
Authors
Issue Date2011
PublisherInternational Press. The Journal's web site is located at http://www.intlpress.com/journals/ATMP
Citation
Advances In Theoretical And Mathematical Physics, 2011, v. 15 n. 4, p. 973-990 How to Cite?
AbstractIn this paper we classify all free actions of finite groups on Calabi-Yau complete intersection of four quadrics in ℙ 7, up to projective equivalence. We get some examples of smooth Calabi-Yau three-folds with large nonabelian fundamental groups. We also observe the relation between some of these examples and moduli of polarized abelian surfaces. © 2011 International Press.
Persistent Identifierhttp://hdl.handle.net/10722/188349
ISSN
2015 Impact Factor: 2.385
2015 SCImago Journal Rankings: 1.058
References

 

DC FieldValueLanguage
dc.contributor.authorHua, Zen_US
dc.date.accessioned2013-09-03T04:03:12Z-
dc.date.available2013-09-03T04:03:12Z-
dc.date.issued2011en_US
dc.identifier.citationAdvances In Theoretical And Mathematical Physics, 2011, v. 15 n. 4, p. 973-990en_US
dc.identifier.issn1095-0761en_US
dc.identifier.urihttp://hdl.handle.net/10722/188349-
dc.description.abstractIn this paper we classify all free actions of finite groups on Calabi-Yau complete intersection of four quadrics in ℙ 7, up to projective equivalence. We get some examples of smooth Calabi-Yau three-folds with large nonabelian fundamental groups. We also observe the relation between some of these examples and moduli of polarized abelian surfaces. © 2011 International Press.en_US
dc.languageengen_US
dc.publisherInternational Press. The Journal's web site is located at http://www.intlpress.com/journals/ATMPen_US
dc.relation.ispartofAdvances in Theoretical and Mathematical Physicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleClassification of free actions on complete intersections of four quadricsen_US
dc.typeArticleen_US
dc.identifier.emailHua, Z: huazheng@hku.hken_US
dc.identifier.authorityHua, Z=rp01790en_US
dc.description.naturepostprinten_US
dc.identifier.doi10.4310/ATMP.2011.v15.n4.a2-
dc.identifier.scopuseid_2-s2.0-84864310087en_US
dc.identifier.hkuros235486-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84864310087&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume15en_US
dc.identifier.issue4en_US
dc.identifier.spage973en_US
dc.identifier.epage990en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridHua, Z=24783234400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats